Youth Vaccine Side Effects Updates
Youth Vaccine Side Effects Updates. HAVE A TEEN/YOUTH in your family? Here are links for parents to check up on. As responsible parents who wish for independent thinkers on their learning journeys, we can involve them in verifying the sources and doing their own due diligence.
This is so they stay clear headed with facts and developments into the new school term. Empower them so they have full confidence to think critically and weigh out their risk / benefit assessments for themselves
UPDATES in chronological order:
12 Sep 2021 – Seven teenage boys in the United States recently developed heart inflammation after receiving the second dose of the Pfizer vaccine, according to an article published online Friday in Pediatrics.
10 Sep 2021 – US researchers: teenagers more likely to get vaccine-related myocarditis than end up in hospital with Covid
10 Sep 2021 – countries vaccinating their kids against COVID
8 Sep 2021 – SARS-CoV-2 mRNA Vaccination-Associated Myocarditis in Children Ages 12-17: A Stratified National Database Analysis
3 Sep 2021 – ‘My responsibility is to children not government’ – JCVI deputy chair defends decision
30 Aug 2021 – Myopericarditis following COVID-19 vaccination: Updates from VAERS by Vaccine Safety Team ,CDC COVID-19 Vaccine Task Force
20 Aug 2021 – CDC is actively investigating reports of people developing myocarditis
5 Jul 2021 – 16 Yr old Singapore teen cardiac arrest after 1st dose
3 Jul 2021 – Should the UK vaccinate children and adolescents against covid-19?
28 Jun 2021 – MOH on call to delay Covid-19 jabs for schoolboys, says benefits outweigh risk
26 Jun 2021 – FDA adds warning to patient and provider fact sheets to indicate a rare risk of heart inflammation
25 Jun 2021 – Most Kids Do Not Get Severe COVID-19, Large Study Confirms
COVID-19 in children and adolescents in Europe: a multinational, multicentre cohort study, The Lancet
24 Jun ,5 Jul 2021 – 13yr old Michigan teen dies in sleep after 2nd dose
23 Jun 2021 – Early safety data, Preliminary myocarditis/pericarditis reports to VAERS by dose number, CDC ACIP meeting presentations
14 Jun 2021 – Korean army soldier dies 6 days after receiving Pfizer vaccine
Volodymyr Salo: 19-year-old Ukrainian student gets Pfizer mRNA injection behind his family’s back, dead seven hours later
LVIV, UKRAINE — A 19-year-old philology student is dead after defying his family’s philosophical and religious objections.
Mr. Volodymyr Salo, also spelled “Vladimir” in some accounts, received his first Pfizer mRNA injection on September 13 at about 2:30 p.m. local time, according to the Ukrainian Humanities Institute. Mr. Salo was a student there. His day continued as normal thereafter. He ate dinner in the student cafeteria at 6:30 p.m., then played board games with other students in the commons area. The situation quickly deteriorated from there.
A high fever and general malaise kicked in around 8 p.m. Mr. Salo collapsed and had a seizure at 8:15 p.m. and went into violent convulsions. University medical staff performed CPR as they waited for the ambulance to arrive. When paramedics arrived at 8:45 p.m., they applied a portable ventilator for an hour in an attempt to save Mr. Salo’s life. But he had no pulse by 9 p.m.
Mr. Salo was pronounced dead shortly thereafter.
Mr. Salo was raised in a Christian household and was a member of a Seventh-Day Adventists church. That Protestant denomination recognizes Saturday as the Sabbath instead of Sunday. Mr. Salo’s entire family is staunchly against mRNA and viral vector DNA injections. His brother-in-law told Ukrainian online publication Obozrevatel the following:
“He did not tell anyone from his family about the decision to be vaccinated. Perhaps he knew that everyone would be against [it] and would discourage such a decision. And he was so risky by nature, he could make spontaneous decisions. He could be very limited in his desires. They say that those who were not vaccinated will not be able to travel freely, go to cafes, etc. We think that this is what prompted him.”
His death certificate says he died from cardiopulmonary insufficiency, pulmonary edema, and acute coronary insufficiency. In layman’s terms, his heart and lungs were completely destroyed, likely due to blood clots. An official cause of death won’t be known for months.
Mr. Salo was a third-year philology student at the Ukrainian Humanities Institute. Philology is similar, but different from etymology. He was a regular blood donor and tutored younger students online who were learning English.
He is survived by his mother and four siblings.
Isabelli Borges Valentim: 16-year-old Brazilian girl develops blood clots, dead eight days after first Pfizer mRNA injection
SÃO BERNARDO DO CAMPO, BRAZIL — A 16-year-old girl is dead as authorities ramp up efforts to dismiss her death as sheer coincidence.
Ms. Isabelli Borges Valentim, also spelled “Isabelle” by some Brazilian media, received her first Pfizer mRNA injection on August 25, according to regional newspaper Diário do Grande ABC. Her lifelong dream was visiting Disneyland in Florida. She received the injection because she planned to fulfill that dream this year, and the injections are required for international travel.
The adverse effects came quickly. Ms. Valentim suffered dizziness, severe headaches, shortness of breath and extreme fatigue the next day. Her condition progressively worsened over the next several days, as she also started feeling “tingling sensations” throughout her entire body.
Cristiane Borges, Isabelli’s mother, took her only child to Hospital Coração de Jesus on August 29. But doctors said her condition was all psychological and just in her head. Right before being discharged, Isabelli collapsed and lost consciousness. That’s what it took for doctors to take her condition seriously. She was immediately transferred to Vida’s Maternity Hospital in São Paulo.
Doctors immediately diagnosed her with life-threatening hypoxemia. Isabelli’s blood oxygen levels were at 30%. Levels below 88% are cause for concern, according to Banner Health. Doctors recommended immediate blood transfusions consisting of eight bags of blood. But Isabelli’s had a seizure before they could get started and was transferred to the intensive care unit. Doctors could not revive her over the next 36 hours.
Isabelli passed away on September 2.